The weighted Lp-boundedness of product-type pseudodifferential operators

Masao Yamazaki*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this paper we consider non-regular simple symbols and double symbols satisfying estimates of product type, and give some sufficient conditions for the associated pseudodifferential operators to be bounded on weighted Lp-spaces, where the weights considered here are the Aq-weights of product type. In this paper we fill in the gap between the sufficient conditions for the unweighted Lp-boundedness and weighted Lp-boundedness. Some of the results are new even for the unweighted Lp-boundedness for symbols satisfying classical estimates.

Original languageEnglish
Pages (from-to)31-56
Number of pages26
JournalAdvances in Mathematics
Issue number1
Publication statusPublished - 1989 Mar
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'The weighted Lp-boundedness of product-type pseudodifferential operators'. Together they form a unique fingerprint.

Cite this